# SDR DALA2019072004327

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180338) DURING INSPECTION FOUND CRACKED FRAME LOCATED BS 380 AND STR 8L TO STR 7L AT PASSENGER CABIN. PERFORM REPAIR ON FRAME LOC BS380 AND BTW STRINGER 8L AND STR 7L AT PASSENGER CABIN ASPER PRI 57-95-63-14 AD REV 0 AND ERA 579563-14 AD REV A.
